# SDR IXXA20241017005

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 127,389 hours, 23,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143T501311
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLC CORROSION FOUND ON UNDERSIDE OF STRUCTURE @ STA 610 RBL 42
